Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A self-similar viscosity approach for the Riemann problem in isentropic gas dynamics and the structure of the solutions


Author: Yong Jung Kim
Journal: Quart. Appl. Math. 59 (2001), 637-665
MSC: Primary 35L65; Secondary 35L67, 76N10, 76N15
DOI: https://doi.org/10.1090/qam/1866552
MathSciNet review: MR1866552
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the Riemann problem for the system of conservation laws of one-dimensional isentropic gas dynamics in Eulerian coordinates. We construct solutions of the Riemann problem by the method of self-similar zero-viscosity limits, where the self-similar viscosity only appears in the equation for the conservation of momentum. No size restrictions on the data are imposed. The structure of the solutions obtained is also analyzed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L65, 35L67, 76N10, 76N15

Retrieve articles in all journals with MSC: 35L65, 35L67, 76N10, 76N15


Additional Information

DOI: https://doi.org/10.1090/qam/1866552
Article copyright: © Copyright 2001 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website